# SDR NWAA070733172

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N372NB
- Make and model: Airbus A319-114
- Aircraft serial: 2369
- Aircraft time: 5,923 hours, 3,088 cycles
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT 14,000 FT., NR 1 ENGINE FLAMED OUT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FUEL PUMP SHAFT SHEARED.  THE FUEL PUMP AND FCU WERE REPLACED, THE ENGINE TRIMMED, TESTED AND RETURNED TO SERVICE.
